MAUDE Adverse Event Report: MICROVENTION, INC. HEADWAY DUO MICROCATHETER

MICROVENTION, INC. HEADWAY DUO MICROCATHETER
Model Number MC162167S
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided.A review of the approved device history records indicated the lot met all release criteria.A lot history trending review was performed and there were no similar complaints for this lot number.The device was discarded at the user facility; therefore, a product analysis could not be performed.The root cause cannot be determined.
 
Event or Problem Description
It was reported that a microcatheter passed the pre-test; however, the proximal portion of the microcatheter broke during use.The entire microcatheter was removed in its entirety.There was no reported patient injury or intervention.The patient's current condition is reported to be fine.

Brand Name
HEADWAY DUO MICROCATHETER
Common Device Name
MICROCATHETER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo CA 92656
MDR Report Key6830326
Report Number2032493-2017-00219
Device Sequence Number1522443
Product Code DQY
UDI-Device Identifier00810170014413
UDI-Public(01)00810170014413(11)160824(17)190731(10)16082423
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K083343
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date07/31/2019
Device Model NumberMC162167S
Device Lot Number16082423
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2017
Initial Report FDA Received Date08/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1